View Full Version : Has anybody experienced forgetfulness, tiredness and confusion on Minoxidil?

09-29-2015, 08:54 PM
Hello all,

I'm on Rogaine since December last year. I've added Rogaine Foam around April and I went greedy and started upping the dosage to 5 ml or more once a day. So one day in June I put the foam on my head and head out and get this really, really bad feeling like I'm going to faint combined with slight dull pain in my temples. I couldn't pay attention on what was happening around me, chain of thoughts was messed up, I couldn't think clearly. It was like being drunk or on some benzodiazepine med, I had tough time constructing a sentence and I couldn't get to a word in my brain I normally had instant access if you know what I mean. At the time progresses the brain fog lifted a little but I felt sick and that I was going to throw up so I definitely think my blood pressure went down.

After that I've decided to quit for a week and then use it just 1 ml per day. But my hair is curly and still thick so I couldn't cover all the area with 1 ml so sometimes I would go with 2 ml. And when I use foam I can't cover jack **** with half of a capful so I would probably use two capfuls or something just to barely cover the area. I've noticed Rogaine foam has harsher side effects than topical. But it's ten times easier to use and you don't get itchiness.

Has anybody experienced forgetfulness on Minoxidil? This summer I've noticed I'm having trouble waking up more than usual, I'm sleeping 10 hours or more and my girlfriend noticed that I've been forgetful about a lot of things. I would keep asking her same things couple of times over during a span of couple of weeks without remembering that she already told me. So that freaked me out and when I've stopped with minox and after a week I've noticed that I am as forgetful as I was. I am not sure if it is from minox or if it was combined with bad sleeping patterns and who knows what else.

I mean I rather be bald than stupid but I will try to stick to 1 ml a day and I'll see how it works out.

10-03-2015, 03:46 AM
Feeling faint and dizzy are common side effects of Minoxidil. The reason for this is because Minoxidil was actually developed to be a blood pressure lowering medication to treat hypertension. If you are using it there is a risk that it can make your blood pressure go too low, hypotension, which can cause you to be faint or dizzy. Too high blood pressure is dangerous, but too low blood pressure is also dangerous too.

When I was using Minoxidil I only really felt dizzy when I was exercising, and often had to stop. I also felt heart palpitations, when I was not even exercising, which was a bit scary.

If you are experiencing forgetfulness, tiredness and confusion then this is most likely caused by Minoxidil making your blood pressure too low.